MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from fasting meter to meter comparison of 350 mg/dl using truetrack meter and 94 mg/dl using dr.'s device.The customer is also concerned with results obtained of 233 and 134 mg/dl.The customer stated he is not diabetic and that his expected fasting blood glucose test result range is 60 - 115 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.The customer stated that about three weeks prior to the call he felt that the meter was giving high results.The customer went to see his doctor due to his concern about the high results obtained.The customer did not report any symptoms or illness, he was only concerned with the high results and that lead him to contact his doctor.The customer did not receive any treatment while at the doctor's office.The doctor recommended that a different meter be used.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer; the customer did not have any test strips.The meter memory was reviewed for previous test result history (result of 350 mg/dl was not confirmed in the meter memory): (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7029272
Report Number1000113657-2017-01938
Device Sequence Number16524703
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1